MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5300-C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Medical device lot # 23129264.D4.Medical device lot # 24029513.D4.Medical device lot # 24019360.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxplus pressure rated extension set with needleless connector and y-site detached the following information was received by the initial reporter with the following verbatim: it was reported by customer that spriros falls from maxplus injections site.
 
Event or Problem Description
Material#: mpx 5300-c, batch#: 23129264, 24029513, 24019360.It was reported by customer that spriros falls from maxplus injections site on mpx5300-c.Bd rep met with customer on (b)(6).There have been 3 instances the nursing team can recall: the video attached is from on (b)(6) incident which was yesterday.Lot number possible for extension mpx 5300-c, 23129264, 24029513, 24019360 in the other 2 instances the nurses were able to administer the doxorubicin (which was re-prepared by pharmacy), at the same port on the extension clave.Due to this reason, we are also reporting this to the icu medical team as it can possibly be the spiros clave (not sure the batch) these instances occurred in the oncology clinic, and there were no instances reported on any in-pt units.Spriros falls from maxplus injections site on mpx5300-c.
 
Additional Manufacturer Narrative
It was reported by customer that spriros falls from maxplus injections site on mpx5300-c.A video was submitted of a maxplus connector for quality evaluation.Evaluation of the video shows that the maxplus connector disconnects when connected to a corresponding connector.The customer complaint of connection issues was confirmed.A root cause analysis could not be conducted because a physical sample was not provided.A device history record review for model: mkpx5300-c, lot number: 23129264 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18dec2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model: mkpx5300-c, lot number: 24029513 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 29feb2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model mkpx5300-c, lot number: 24019360 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23jan2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20141671
Report Number9616066-2024-01250
Device Sequence Number3226433
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public(01)10885403237218
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMPX5300-C
Device Lot NumberSEE H.10
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown